Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the identity $L(E,F)=LB(E,F)$ for pairs of locally convex spaces $E$ and $F$
HTML articles powered by AMS MathViewer

by José Bonet PDF
Proc. Amer. Math. Soc. 99 (1987), 249-255 Request permission

Abstract:

Some new pairs $\left ( {E,F} \right )$ of locally convex spaces are given such that every continuous linear mapping from $E$ into $F$ is bounded.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A32
  • Retrieve articles in all journals with MSC: 46A32
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 99 (1987), 249-255
  • MSC: Primary 46A32
  • DOI: https://doi.org/10.1090/S0002-9939-1987-0870780-3
  • MathSciNet review: 870780